# SDR AALA202106189023

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 23,194 hours, 9,679 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Defective
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKE OFF CONFIG WARNING HORN AT TAKE OFF, TAKE OFF CONFIGURATION CHECKED GOOD. MAINTENANCE FOUND FAULT 31-53007 ON PSEU, SPEED BRAKE HANDLE UP. PER FIM 27-62-00-810-808. REPLACED SPEED BREAK WARNING SWITCH S651. OPERATIONAL CHECKED GOOD, PER AMM 31-51-03
